# SDR AALA201612169004

- Difficulty date: December 9, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 60,951 hours, 22,978 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311262200000
- Condition: Damaged
- Location: Frame 14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM JOINT AT FRAME 14 AND Y50 HAS DEEP BLEND, AND SURFACE DAMAGE. REPLACED THE FLOORBEAM JOINT IAW SRM 51-75-12
